# SDR DALA2023080106209

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,825 hours, 40,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL STRUCTURE BTW STA 954 TO STA 994 OF AFT DOOR AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00089: CORROSION LEVEL 2. LOWER SILL STRUCTURE (DOOR JAMB) BTW STA 954 TO STA 994 OF AFT DOOR AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2894338)
